# SDR AALA202104019010

- Difficulty date: March 31, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 10,710 hours, 4,433 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE LIGHT ILLUMINATED. FLIGHT ATTENDANTS STATED SMOKE IN RIGHT REAR LAVATORY. TRASH CAN REMOVED, NO FIRE. SMOKE DETECTOR INDICATOR LIGHT ILLUMINATED. DEBRIEFED FLIGHT CREW. THEY CONFIRMED NO FIRE OR VISUAL SMOKE. ACCOMPLISHED TEST OF RIGHT AFT LAVATORY SMOKE DETECTOR PER AMM 26-14-00.
